Twitch In The Lower Abdomen After Having Sex?
Want to ask, on November 13 we did HS, but NOT OUT IN, and it looks like it was ovulated, on November 15 my partner took Postinor 2, then since intercourse several times it felt a twitch under the stomach in the same place until now, and after taking Postinor 2, he shows symptoms like PMS (menses cycle is sometimes regular sometimes not) .. what is the meaning of twitch? and whether the symptoms of PMS indicate that he will menstruate soon or what? thank you
Hello Hart Kun Negredo,
Interruptus coitus is one method of contraception by pulling the penis out before ejaculation. The failure rate of this method in preventing pregnancy reaches 15-28%, higher than the use of contraceptives in the womb / IUD (0.8%) and birth control pills (2-8%). The advantage of the coitus interuptus method is that there is no need to take medication every day, there are no side effects and disorders in the hormone system, and there are no additional costs. The disadvantage is that it is less effective and does not prevent the transmission of sexually transmitted diseases.
The only emergency contraceptive method available is a postinor pill (levonorgestrel). Levonorgestrel prevents ovulation and modifies the condition of the uterus so that if fertilization occurs the results of fertilization can not stick. This pill is only used as emergency contraception and is not consumed routinely.
Postinor pills can prevent 95% of pregnancies if consumed immediately after sexual intercourse (<24 hours) and will be less effective if taken longer than that duration. The effectiveness of preventing pregnancy is only 58% when consumed between 48-72 hours after intercourse, so pregnancy remains possible and the risk of ectopic pregnancy increases. The use of levonorgestrel emergency contraception should be continued with other methods of contraception to prevent pregnancy if you have routine sexual relations.
The use of levonorgestrel (postinor) can cause subsequent menstruation to come sooner or later. If you experience menstrual delays> 1 week you should do a pregnancy test. If after 3-5 weeks of taking levonorgestrel pills you feel severe abdominal pain + no menstrual periods should immediately consult a doctor to rule out the possibility of an ectopic pregnancy / outside the womb. Side effects that may arise from the use of levonorgestrel include:
Breasts feel tight
Menstrual blood is heavy
Thus the explanation from me, hopefully useful.